Journal of Family Medicine and Primary Care

CASE REPORT
Year
: 2019  |  Volume : 8  |  Issue : 6  |  Page : 2137--2139

Leukocytoclastic vasculitis: An uncommon adverse effect of a common drug


Ankita Sheoran1, Subodh Kumar Mahto1, Pooja Verma2, Gwenette A War2, Nagina Agarwal1, Anu Singh3 
1 Department of Medicine, PGIMER, Dr. RML Hospital, New Delhi, India
2 Department of Medicine, Smt. Sucheta Kriplani Hospital and LHMC, New Delhi, India
3 Department of Pathology, PGIMER, Dr. RML Hospital, New Delhi, India

Correspondence Address:
Dr. Subodh Kumar Mahto
C/O: Anandi Prakash Hospital, Sitamarhi, Bihar - 843 316
India

A hypertensive elderly male on amlodipine presented with a palpable purpuric rash on both legs followed by shoulder, buttocks, and back with foot ulcer, which was found to be leukocytoclastic vasculitis on skin biopsy. The patient recovered completely on discontinuation of amlodipine and short-term steroid.


How to cite this article:
Sheoran A, Mahto SK, Verma P, War GA, Agarwal N, Singh A. Leukocytoclastic vasculitis: An uncommon adverse effect of a common drug.J Family Med Prim Care 2019;8:2137-2139


How to cite this URL:
Sheoran A, Mahto SK, Verma P, War GA, Agarwal N, Singh A. Leukocytoclastic vasculitis: An uncommon adverse effect of a common drug. J Family Med Prim Care [serial online] 2019 [cited 2020 Aug 10 ];8:2137-2139
Available from: http://www.jfmpc.com/article.asp?issn=2249-4863;year=2019;volume=8;issue=6;spage=2137;epage=2139;aulast=Sheoran;type=0